# SDR CALA2024123001693

- Difficulty date: December 27, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 73,433 hours, 32,165 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: RAI2800M0706
- Part serial: 5476
- Condition: Faulted
- Location: Zone 700
- Part time: 718,324 hours, 708,929 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAV SMOKE DETECT ACTIVE ON ALL 3 LAVS NO SMOKE OR FIRE INDICATIN S UPON OPS CHECK OF THE LAV SMOKE DETECTORS. FOUND AURUAL AND LIGHT INDICATORS NOT INDICATING WITH TEST. REMOVED AND REPLACED SDCU REF 26-17-34. OPS CHECK GOOD. PARTS USED: 31-2610-9-0001,QTY :1 ADD EMP:412895 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1662349  SN OFF 5476 UNIT, SMOKE DET  OFF 31-2610-9-0001 5476 ON 31-2610-9-0001 5228
